Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin as a side dish orgasm problems Sadsack

Posted by EGR on December 21, 2002, at 20:27:46

In reply to Re: Wellbutrin as a side dish orgasm problems, posted by Sadsack on December 21, 2002, at 17:56:43

I'll let you guys know tomorrow. After getting off Wellbutrin and starting Lex (earlier this week), I had my first O since starting on meds (paxil to effexor to wellbuttin) 8 weeks ago. Today's my 6th day on Lex and the desire is sure there... I'm in a good mood too, so we'll see. ;-)

EGR (female, if you're interested)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EGR thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132814.html